# SDR ASAA2012111493298

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 45,885 hours, 25,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3120621
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17F EMERGENCY LIGHT COVER FELL OFF.  REINSTALLED COVER AS REQUIRED.
